Alert archive / Georgia / Frost Advisories in 2006

Frost Advisory 4, NWS Atlanta, GA

March 26, 200620 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Mar 26, 2006, 2:14 PM EST for 20 counties in Georgia. It took effect at Mar 27, 2006, 1:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2006, 2:14 PM EST (19:14 UTC)
In effect from
Mar 27, 2006, 1:00 AM EST
Expired
Mar 27, 2006, 8:00 AM EST
In force
7 hr
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Harris County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Muscogee County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 261914
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EST SUN MAR 26 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
094>098-270315-
/O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS...
DUBLIN
214 PM EST SUN MAR 26 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY
FOR THOSE AREAS ALONG AND NORTH OF A LINE FROM LAGRANGE...TO
WARNER ROBINS...TO SWAINSBORO.

A COLD CANADIAN HIGH PRESSURE SYSTEM WILL BE CENTERED OVER GEORGIA
TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES WHICH WILL
ALLOW TEMPERATURES TO DROP BELOW FREEZING LATE TONIGHT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>080-089>093-102>113-270315-
/O.NEW.KFFC.FR.Y.0004.060327T0600Z-060327T1300Z/
HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
214 PM EST SUN MAR 26 2006

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY...FOR
THOSE AREAS ALONG AND SOUTH OF A LINE FROM HAMILTON...TO
BUTLER...TO VIENNA...TO VIDALIA.

A COLD CANADIAN HIGH PRESSURE SYSTEM WILL BE CENTERED OVER GEORGIA
TONIGHT. THIS WILL BRING LIGHT WINDS AND CLEAR SKIES WHICH WILL
ALLOW TEMPERATURES TO DROP INTO THE MID 30S TONIGHT. THIS WILL BE
SUFFICIENT TO PRODUCE WIDESPREAD FROST ACROSS THE ADVISORY AREA.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$
2 follow-up statements
000 
WWUS72 KFFC 270145
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EST SUN MAR 26 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
094>098-271300-
/O.CON.KFFC.FZ.W.0004.060327T0600Z-060327T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS...
DUBLIN
845 PM EST SUN MAR 26 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. 

THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES
ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE
CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND
CLEAR SKIES TO THE REGION. WHILE TEMPERATURES TONIGHT ARE NOT
EXPECTED TO BE AS COLD AS LAST NIGHT...MANY LOCATIONS WILL STILL
DROP TO NEAR OR JUST BELOW FREEZING. TEMPERATURES AT SOME
SHELTERED LOCATIONS... PARTICULARLY IN CENTRAL AND EAST CENTRAL
GEORGIA...MAY DROP TO AS LOW AS 25. PATCHY FROST CAN ALSO BE
EXPECTED...AGAIN ESPECIALLY IN SHELTERED...PROTECTED LOCATIONS. A
FEW URBAN LOCATIONS MAY ACTUALLY REMAIN AT OR JUST ABOVE FREEZING
TONIGHT...BUT OVERALL MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES
TONIGHT IN THE 30-32 DEGREE RANGE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ078>080-089>093-102>113-271300-
/O.CON.KFFC.FR.Y.0004.060327T0600Z-060327T1300Z/
HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
845 PM EST SUN MAR 26 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. 

THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES
ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE
CENTERED OVER GEORGIA TONIGHT. THIS WILL BRING LIGHT WINDS AND
CLEAR SKIES TO THE REGION. WHILE TEMPERATURES TONIGHT ARE NOT
EXPECTED TO BE AS COLD AS LAST NIGHT...MANY LOCATIONS WILL STILL
DROP TO NEAR THE FREEZING MARK. THIS WILL ALLOW FOR THE
DEVELOPMENT OF PATCHY FROST...AGAIN ESPECIALLY IN SHELTERED...PROTECTED
LOCATIONS. OVERALL...MOST LOCATIONS WILL SEE MINIMUM TEMPERATURES
TONIGHT IN THE 32-34 DEGREE RANGE TONIGHT.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

19
000 
WWUS72 KFFC 270811
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 AM EST MON MAR 27 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086-
094>098-271300-
/O.CON.KFFC.FZ.W.0004.000000T0000Z-060327T1300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...WARNER ROBINS...
DUBLIN
311 AM EST MON MAR 27 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES
ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE
CENTERED OVER GEORGIA THIS MORNING. THIS WILL BRING LIGHT WINDS
AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES THIS MORNING ARE
NOT EXPECTED TO BE AS COLD AS SUNDAY MORNING...MANY LOCATIONS
WILL STILL DROP TO NEAR OR JUST BELOW FREEZING. TEMPERATURES AT
SOME SHELTERED LOCATIONS... PARTICULARLY IN CENTRAL AND EAST
CENTRAL GEORGIA...MAY RANGE FROM 25 TO 30 DEGREES. PATCHY FROST
CAN ALSO BE EXPECTED...AGAIN ESPECIALLY IN SHELTERED...PROTECTED
LOCATIONS. A FEW URBAN LOCATIONS MAY ACTUALLY REMAIN AT OR JUST
ABOVE FREEZING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.

$$

GAZ078>080-089>093-102>113-271300-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-060327T1300Z/
HARRIS-TALBOT-TAYLOR-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-
STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-
WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...COLUMBUS...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
311 AM EST MON MAR 27 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

THE COLD CANADIAN HIGH PRESSURE SYSTEM THAT HAS KEPT TEMPERATURES
ACROSS THE AREA WELL BELOW NORMAL THE PAST FEW DAYS...WILL BE
CENTERED OVER GEORGIA THIS MORNING. THIS WILL BRING LIGHT WINDS
AND CLEAR SKIES TO THE REGION. WHILE TEMPERATURES THIS MORNING ARE
NOT EXPECTED TO BE AS COLD AS SUNDAY MORNING...MANY LOCATIONS
WILL STILL DROP TO NEAR THE FREEZING MARK. THIS WILL ALLOW FOR THE
DEVELOPMENT OF PATCHY FROST...AGAIN ESPECIALLY IN SHELTERED...
PROTECTED LOCATIONS. OVERALL...MOST LOCATIONS WILL SEE MINIMUM
TEMPERATURES IN THE 32-34 DEGREE RANGE.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING
THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED
TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 26, 1:52 PM EST, 22 minutes earlier.

Area forecast discussion, Mar 26, 1:52 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST SUN MAR 26 2006

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
SURFACE HIGH PRESS RIDGE WILL BE OVER GA TONIGHT GIVING US ONE
MORE NIGHT OF FREEZING TEMPS ACROSS THE CWA...EXCEPT FROM CSG TO
VDI WHERE TEMPS WILL HOLD IN THE MID 30S. WILL CONTINUE FREEZE
WARNING FOR ALL BUT THE AFOREMENTIONED AREA AND GO WITH A FROST
ADVISORY THERE. AS THE HIGH MOVES OFF TO OUR EAST...GA GETS INTO A
SOUTHWEST FLOW ALOFT AND THIS WILL OPEN UP THE GULF AND START
BRINGING WEAK SHORT WAVES OVER THE CWA. THE FIRST WILL MOVE ACROSS
THE CWA LATE MONDAY NIGHT AND TUESDAY BRINGING A CHANCE OF
SHOWERS. TEMPS WILL ALSO BE ON THE INCREASE...COMING BACK IN LINE
WITH THE NORMAL HIGHS AND LOWS. BOTH MODELS ARE IN PRETTY CLOSE
AGREEMENT WITH THIS. AS TEMPS WARM MONDAY...DEWPOINTS WILL BE A
LITTLE SLOWER IN RISING AND THEREFORE HUMIDITIES WILL DROP BELOW
25 PERCENT FOR MUCH OF CENTRAL GA. WILL THEREFORE GO WITH A RED
FLAG WARNING MONDAY AFTERNOON AS HUMIDITIES WILL BE BELOW 25
PERCENT FOR 4 TO 5 HOURS.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
GULF OPENING UP DURING THIS TIME FRAME WITH GOOD SOUTHERLY LOW
LEVEL WINDS. SOUTHWEST FLOW ALOFT WILL KEEP A SERIES OF SHORT
WAVES MOVING ACROSS THE CWA...ENOUGH TO KEEP US WITH CHANCE/SLIGHT
CHANCE POPS THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         32  61  44  60 /   0   0  20  30
ATHENS          32  62  42  59 /   0   0  10  30
GAINESVILLE     32  59  41  56 /   0   0  20  50
ROME            29  67  41  60 /   0   0  50  50
COLUMBUS        35  67  45  69 /   0   0  10  20
MACON           31  68  42  70 /   0   0  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR CENTRAL AND EAST.

RED FLAG WARNING FROM 1 PM TO 7 PM EST MONDAY FOR CENTRAL.

FREEZE WARNING FROM 1 AM TO 8 AM EST MONDAY FOR NORTH AND PARTS OF
CENTRAL.

FROST ADVISORY FROM 1 AM TO 8 AM EST MONDAY FOR PARTS OF CENTRAL.

&&

17
Hazardous weather outlook, Mar 26, 11:10 AM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EST SUN MAR 26 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1110 AM EST SUN MAR 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ACROSS CENTRAL AND PARTS
OF NORTHEAST GEORGIA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITIES
AND MODERATELY GUSTY WINDS.

.SYNOPSIS...
STRONG...DRY HIGH PRESSURE OVER THE CENTER OF THE COUNTRY WILL DRIFT
ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS ACROSS
CENTRAL AND PARTS OF NORTHEAST GEORGIA THIS AFTERNOON.

.DISCUSSION...
A DRY AIRMASS CONTINUES TO MOVE OVER THE REGION. FUELS HAVE DRIED TO
CRITICAL LEVELS ACROSS MUCH OF THE AREA DUE TO THE WINDS AND DRIER
HUMIDITIES OF THE PAST TWO DAYS. RELATIVE HUMIDITIES ACROSS THE
WARNED AREA ARE EXPECTED TO DROP TO 25 PERCENT OR LESS FOR 4 HOURS
OR MORE THIS AFTERNOON. THESE LOW RELATIVE HUMIDITIES COMBINED WITH
WINDS AROUND 10 MPH...GUSTING UP TO 20 MPH AT TIMES...WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS.

.OTHER HAZARDS...
FREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF NORTH AND PARTS OF
CENTRAL GEORGIA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA AGAIN MONDAY AFTERNOON. THERE IS A CHANCE OF
THUNDERSTORMS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:53 PM ESTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 70 more6 hr
Mar 26, 3:14 AM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 70 more29 hr

Nearby

Frost Advisories in Georgia, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.